# SDR DHL2001703002

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A-SYSTEM HYDRAULIC QUANTITY INDICATOR INOP.  PLACED ON DEFERRAL PER DMI 4858.  MEL REF 29-14 CAT C.
